# SDR P5CA2019082760174

- Difficulty date: August 24, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 16,150 hours, 3,872 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Tru
- Part number: 28VS200Y4B2
- Part serial: 071
- Condition: Failed
- Location: Apu Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND P32 APU START TRU CIRCUIT BREAKER TRIPPED.   REMOVED AND REPLACED APU START TRU AND OPERATIONAL CHECKED GOOD IAW AMM 24-32-04.
